# SDR ASOA201705031563

- Difficulty date: May 3, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10095
- Aircraft time: 34,325 hours, 24,486 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH67031811
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB670BA-53-040, FOUND STR 3 TO BE CRACKED. REPAIRED STR 3 IAW REO 670-53-21-493.
